# SDR SWIA201438651

- Difficulty date: June 26, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 14,086 hours, 8,022 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, OUTER DOOR SEAL RETAINER CHAFED AT LOWER CORNERS, 2 EA FWD & AFT AREAS.  C-CHECK, TRIMMED OUT CHAFES IAW REO.
